MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO ENTERRA; INTESTINAL STIMULATOR

MEDTRONIC MED REL MEDTRONIC PUERTO RICO ENTERRA; INTESTINAL STIMULATOR
Model Number 3116
Medical Device Problem Codes Break (1069); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Electric Shock (2554); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other applicable components are product id 4351-35 , serial# (b)(4), implanted: (b)(6) 2013, product type: lead, ubd: 16-oct-2015, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for gastric stimulation and gastrointestinal/ pelvic floor.It was reported that  day a couple of years ago and felt funny then by the afternoon and evening could see their stomach doing jumps so they called their doctor, went in and the doctor could see the stomach spasming and asked them if they had been hit in their stomach but they had not been hit in the stomach.Pt said what happened is the wires broke on their own on the inside, it ended up causing: shock, shock.Pt said they had to have it replaced.The patient was redirected to their healthcare provider to further address the issue.No further complications were reported/anticipated at this time.

Brand Name
ENTERRA
Common Device Name
INTESTINAL STIMULATOR
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key14117728
Report Number3004209178-2022-04791
Device Sequence Number14042474
Product Code LNQ
UDI-Device Identifier00643169174993
UDI-Public00643169174993
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2015
Device Model Number3116
Device Catalogue Number3116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date04/15/2022
Date Device Manufactured09/20/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale